# SDR CA070228009

- Difficulty date: February 27, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 14,846 hours
- Engine: Lyc O320E2D
- System (JASC): 3400 · Navigation System
- Part: Switch
- Condition: Failed
- Location: Avionics
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TRAINING FLIGHT, PILOT EXPERIENCED COMPLETE AVIONICS FAILURE WHEN DEPRESSING THE PTT SWITCH. AIRCRAFT RETURNED TO BASE, MAINTENANCE DUPLICATED THE SNAG, DISCOVERED THE AVIONICS SWITCH DEFECTIVE AND REPLACED IT WITH NEW ONE, NO FURTHER FAULTS FOUND. (TC NR 20070228009)
